Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffering from sever migraine. On vasograin and pan 40. Should I consult a neurologist?

Hello Dr Keerthi I am suffering from Sever Migraine problem for almost more than 3 years.. The frequency of the Migraine attack has increased from one month once to weekly once and now 4 times in a week..I am taking Vasograin Tablet, P650 and Pan 40. I have checked my eye sight quite recently and dont have any power to wear spectacles. Should I consult a neurologist for this problem?? Please suggest. Thanks and Regards Sujatha Gurunathan
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Sujatha
Thank you for getting in touch with us. As I see, you have been suffering from migraine from the last few years. Vasograin is quite effective in aborting an acute attack of migraine. However, if the migraine persists for a period of time, you need to be started on prophylaxis with a drug like beta blocker or some other prophylactic drug. Therefore, we would recommend you to get in touch with your Doctor as soon as possible and work out a treatment plan with him. You can consult an Internal Medicine specialist also for this. Hope this helps
Dr. Gagandeep Dhillon
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor